Skip to Main content Skip to Navigation
Journal articles

Thue-Morse sequence and $p$-adic topology for the free monoid

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619477
Contributor : Jean Berstel <>
Submitted on : Tuesday, September 6, 2011 - 2:57:53 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00619477, version 1

Collections

Citation

Jean Berstel, Maxime Crochemore, J.-E. Pin. Thue-Morse sequence and $p$-adic topology for the free monoid. Discrete Mathematics, Elsevier, 1989, 76 (2), pp.89-94. ⟨hal-00619477⟩

Share

Metrics

Record views

187